J. Casasayas
AuthID: R-006-E3E
11
TÃTULO: Central configurations of the planar 1+N body problem
AUTORES: Josefina Casasayas; Jaume Llibre; Ana Nunes;
PUBLICAÇÃO: 1994, FONTE: Celestial Mech Dyn Astr - Celestial Mechanics & Dynamical Astronomy, VOLUME: 60, NÚMERO: 2
AUTORES: Josefina Casasayas; Jaume Llibre; Ana Nunes;
PUBLICAÇÃO: 1994, FONTE: Celestial Mech Dyn Astr - Celestial Mechanics & Dynamical Astronomy, VOLUME: 60, NÚMERO: 2
INDEXADO EM:
CrossRef

12
TÃTULO: Periods and lefschetz zeta functions
AUTORES: Casasayas, J; Llibre, J; Nunes, A;
PUBLICAÇÃO: 1994, FONTE: Pacific Journal of Mathematics, VOLUME: 165, NÚMERO: 1
AUTORES: Casasayas, J; Llibre, J; Nunes, A;
PUBLICAÇÃO: 1994, FONTE: Pacific Journal of Mathematics, VOLUME: 165, NÚMERO: 1
INDEXADO EM:
Scopus

13
TÃTULO: GLOBAL DESCRIPTION OF THE SOLUTIONS OF A LARGE CLASS OF NONINTEGRABLE HAMILTONIANS Full Text
AUTORES: NUNES, A ; CASASAYAS, J;
PUBLICAÇÃO: 1992, FONTE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 100, NÚMERO: 2
AUTORES: NUNES, A ; CASASAYAS, J;
PUBLICAÇÃO: 1992, FONTE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 100, NÚMERO: 2
INDEXADO EM:
Scopus
WOS


14
TÃTULO: INFLATION IN THE PRESENCE OF A NONMINIMAL COUPLING Full Text
AUTORES: BARROSO, A; CASASAYAS, J; CRAWFORD, P; MONIZ, P ; NUNES, A ;
PUBLICAÇÃO: 1992, FONTE: PHYSICS LETTERS B, VOLUME: 275, NÚMERO: 3-4
AUTORES: BARROSO, A; CASASAYAS, J; CRAWFORD, P; MONIZ, P ; NUNES, A ;
PUBLICAÇÃO: 1992, FONTE: PHYSICS LETTERS B, VOLUME: 275, NÚMERO: 3-4
INDEXADO EM:
Scopus
WOS


15
TÃTULO: INVARIANT-MANIFOLDS FOR A CLASS OF PARABOLIC POINTS
AUTORES: CASASAYAS, J; FONTICH, E; NUNES, A ;
PUBLICAÇÃO: 1992, FONTE: NONLINEARITY, VOLUME: 5, NÚMERO: 5
AUTORES: CASASAYAS, J; FONTICH, E; NUNES, A ;
PUBLICAÇÃO: 1992, FONTE: NONLINEARITY, VOLUME: 5, NÚMERO: 5
INDEXADO EM:
Scopus
WOS


16
TÃTULO: Invariant manifolds for a class of parabolic points
AUTORES: Casasayas, J; Fontich, E; Nunes, A;
PUBLICAÇÃO: 1992, FONTE: Nonlinearity, VOLUME: 5, NÚMERO: 5
AUTORES: Casasayas, J; Fontich, E; Nunes, A;
PUBLICAÇÃO: 1992, FONTE: Nonlinearity, VOLUME: 5, NÚMERO: 5
INDEXADO EM:
CrossRef

17
TÃTULO: Inflation in the presence of a non-minimal coupling Full Text
AUTORES: Barroso, A; Casasayas, J; Crawford, P; Moniz, P; Nunes, A;
PUBLICAÇÃO: 1992, FONTE: Physics Letters B, VOLUME: 275, NÚMERO: 3-4
AUTORES: Barroso, A; Casasayas, J; Crawford, P; Moniz, P; Nunes, A;
PUBLICAÇÃO: 1992, FONTE: Physics Letters B, VOLUME: 275, NÚMERO: 3-4
18
TÃTULO: A GENERAL-MODEL FOR MOTION BOUND TO AN IMPURITY IN AN ANISOTROPIC SEMICONDUCTOR Full Text
AUTORES: CASASAYAS, J; NUNES, A ; DEALMEIDA, AMO;
PUBLICAÇÃO: 1991, FONTE: PHYSICA D, VOLUME: 48, NÚMERO: 2-3
AUTORES: CASASAYAS, J; NUNES, A ; DEALMEIDA, AMO;
PUBLICAÇÃO: 1991, FONTE: PHYSICA D, VOLUME: 48, NÚMERO: 2-3
INDEXADO EM:
Scopus
WOS


19
TÃTULO: A general model for motion bound to an impurity in an anisotropic semiconductor Full Text
AUTORES: Casasayas, J; Nunes, A; A.M Ozorio de Almeida;
PUBLICAÇÃO: 1991, FONTE: Physica D: Nonlinear Phenomena, VOLUME: 48, NÚMERO: 2-3
AUTORES: Casasayas, J; Nunes, A; A.M Ozorio de Almeida;
PUBLICAÇÃO: 1991, FONTE: Physica D: Nonlinear Phenomena, VOLUME: 48, NÚMERO: 2-3
INDEXADO EM:
CrossRef

20
TÃTULO: SWINGING ATWOOD MACHINE - INTEGRABILITY AND DYNAMICS
AUTORES: CASASAYAS, J; NUNES, A ; TUFILLARO, N;
PUBLICAÇÃO: 1990, FONTE: JOURNAL DE PHYSIQUE, VOLUME: 51, NÚMERO: 16
AUTORES: CASASAYAS, J; NUNES, A ; TUFILLARO, N;
PUBLICAÇÃO: 1990, FONTE: JOURNAL DE PHYSIQUE, VOLUME: 51, NÚMERO: 16
INDEXADO EM:
WOS
